Hexane — instructions for use of Allergy medication

The drug Hexane — usage instructions

With the development of allergic reactions, doctors prescribe antihistamines, which help to arrest the negative symptoms. In mild cases it is possible to do by means of local action – the creams, ointments, nose drops, eye, etc., In heavy scenes, when clinical symptoms are most pronounced, prescribe Cetirizine Hexane tablets, antiallergic property. Let’s consider characteristics of the medicinal product and application rules for children and adults.

  • Pharmacological effect and release form
  • Instructions for use and composition
  • Side effects
  • Method of application and doses
  • Analogues of the drug

Pharmacological effect and release form

From what Hexane, interested patients? In summary given that the pill has an antiallergic effect. Each tablet comprises 10 mg of active ingredient. You can also buy the drug in pharmacies as drops are sold in bottles of 10 and 20 ml.

Worth knowing: Hexane is a blocker of H1-receptors gistaminovyh, appears antagonist of histamine, it helps eliminate allergic reactions, has antipruritic and protivoekssoudative property.

Cetirizine Hexane helps to reduce the permeability of capillary walls, almost instantly relieves spasms of smooth muscles, and skin reactions (especially in the form of cold urticaria). Also reduces the hyperactivity of the bronchi and lungs in patients with bronchial asthma in response to the production of histamine substances.

Possesses anticholinergic, pills give a sedative effect. The result from use is detected after 60 minutes. The maximum concentration of the active substance together with its biological activity observed after four hours and the effect lasts for a day. Drug effect lasts for 72 hours after the cancellation thereof.

Equally important is the fact that due to regular use of medicines the tolerance effect is not developed. The active substance of cetirizine is rapidly absorbed.

Instructions for use and composition

The main active ingredient tablet form and for oral drops is cetirizine dihydrochloride in the dosage of 10 mg tablet additionally includes a silicon dioxide, lactose monohydrate, magnesium stearate – enhance the action of cetirizine, do not have biological activity.

READ  How to treat foot fungus?

In one milliliter of the drops enables the active ingredient in the dosage of 10 mg + auxiliary components in the form of benzoic acid, propylene glycol, glycerol, purified water, sodium acetate.

Medication the drug is recommended for the treatment of perennial and seasonal forms of rhinitis and conjunctivitis allergic nature. Helps to cure chronic urticaria, dermatoses, accompanied by itching sensations (appropriate treatment of dermatitis, neurodermatitis).

On Hexane usage instructions voiced contraindications:

  • Hypersensitivity to the active substance or the drug in General;
  • Children up to age 6 years (tablet form);
  • Time of carrying a child, breastfeeding;
  • A severe form of kidney failure;
  • Congenital or acquired lactose intolerance.

Important: drug Hexane extreme caution granted to persons of older age groups, with concurrent use of ethanol, barbiturates, opioid analgesics nature.

In the period of the therapeutic course is recommended to abandon driving and work related to high concentration of attention. While the use of Hexane and Theophylline, a decrease in clearance of cetirizine.

Drug Hexane significantly increases the impact of alcoholic beverages, therefore, during the treatment of consumption must be abandoned. Also eliminate the reception of Cetirizine Hexane for three days before performing skin Allergy tests.

Side effects

Drug the drug leads to the development of negative phenomena. Manual them into frequent and seldom developing. The first category include disruption of the digestive tract, in most of the paintings is manifested prolonged diarrhea.

Often patients develop paresthesias, there is undue agitation, irritability, asthenia revealed. Some complain about the appearance of skin reactions in the form of pathological rash and itching.

Side effects (are rare):

  • Fast heartbeat, no pulse;
  • Angioedema;
  • Dysuria;
  • Urticaria;
  • Problems with urination;
  • A set of body weight;
  • The disruption of the Central nervous system;
  • Sleep disorder;
  • Loss of consciousness;
  • A wanton aggression;
  • Musculoskeletal disorders;
  • Disorders of taste perception.
  • When observing negative symptoms, the drug overturned, then you should consult a medical professional for correction medications. The doctor may reduce the dosage to accept funds or recommends an analogue with the same therapeutic properties.

    READ  Diseases of the scalp and hair: the names of diseases and their treatment

    Method of application and doses

    Tablets should be taken orally, swallowed whole, washed down with copious amounts of plain water. You can not chew, break, or grind in any other way. The ideal time is evening, because the pills have a slight sedative effect.

    The adult dose is 10 mg (one tablet). One thing I accept children from 12 years of age. The dosage may be increased in connection with the severity of the allergic reaction.

    Note, the dose for children 6-12 years old are due to body weight. If the weight more than 30 kg, administered one tablet once a day; body weight less than 30 kg – 5 mg per day, i.e. ½ tablet.

    Method of application drops:

    • Adult and child over 12 years of age daily dosage is 20 drops, equivalent to 10 mg of active ingredient. Take in the evening just before bedtime;
    • For children 6 to 12 years the dose is 20 drops;
    • Children 2 to 6 years 10 drops in the evening, equivalent to 5 mg of the active component;
    • From one year to two years the recommended dosage is 5 drops twice per day.

    In the elderly correction of dosage is required. If history of the patient’s severe renal failure, reduce application to twice. When liver failure dose adjusted on an individual basis.

    The duration of therapy of seasonal allergic rhinitis varies from 3 to 6 weeks inclusive. If the plant blooms longer, and the pollen affects only short-term, the tablets/drops taken for 7 days.

    Overdose accompanied by severe sleepiness in adults. In children, increased irritability, anxiety and other symptoms of Central nervous system. In children may develop urinary retention, constipation, dry mouth, tachycardia, abnormal dilation of the pupils.

    Treatment of overdose – gastric lavage, the appointment enterosorbents. Also carried symptomatic therapy depending on the clinical manifestations. There is no antidote.

    Analogues of the drug

    Among the analogues that have the same active substance, release Zyrtec, Letizen, Zodak, Parlazin, Cethrin, Alertec and other drugs. Medications have contraindications, self-replacement is strictly prohibited.

    READ  Is it possible to get rid of sweating hands?

    Pills Tsetrin include cetirizine hydrochloride 10 mg. as auxiliary components indicated lactose, magnesium stearate, maize starch, titanium dioxide and other substances. Dosage forms – tablets and syrup. The drug has anti-allergic properties. The mechanism of action is similar to Hexane.

    Note: the syrup/pills Tsetrin – the best analogue of Hexane. The drug helps to stop the symptoms of allergic rhinitis (seasonal and chronic), used for the treatment of urticaria of any type, including those of unknown nature, angioedema, allergic dermatosis (neurodermatitis, atopic dermatitis).

    Tablets can be taken with 6 years, give syrup children 2 years of age. With caution designate of renal failure chronic, in old age. Dose for an adult is 10 mg per day for children 5-10 mg daily (depending on weight and age).

    Analogues for therapeutic effect:

  • The pain;
  • Tavegil;
  • Kestin.
  • Described drugs cause drowsiness in patients in 85% of clinical pictures, but they are relatively rarely lead to the development of side effects, which is a considerable plus.

    New generation drugs antihistamine properties – Erius, Eden, Altiva, Telfast etc., do not contribute to the development of sleepiness, but their use often leads to negative reactions – tachycardia, headaches, pain in the chest.

    Hexane helps to stop the symptoms of an allergic reaction. Tablets/drops are not recommended for use during pregnancy and breast-feeding because scientific studies have not been conducted, the risks are unknown.

    Popular articles